I am a 41 years old woman. I have been having yeast infection since a year ago. I was prescribed and undergone different medicines for the year - taking orally (Diflucane) or vaginal cream (Terconazole). Unfortunitely, none of the drug can work to stop the infection completely. And my symptoms always come back. I had blood work done to test for diabetes and Thyroid problems and the results come back negtive.
I am now on another round of diflucan. However, It was noticed by people arround me that I have been having unusual red eyes recently. Even in the morning when I just get up, my eyes look red. I don't know if this is related to the drug I have been using or something. Another thing that might play a role is that I was diagnosed to have kidney stone so I had Lithotripsy procedure done 2 weeks ago. Could that procedure impact how my eyes look. I have no iche, or swollen in my eyes or on my skin. I just feel tied more often and sometimes feel back waist sore. I would appreciate greatly if anyone can shed some light on what my problem is or how I should deal it.
Thank you very much.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?